| Model Number |
SPARQ DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported there was detachment of the sparq ultrasound system display articulation arm.There was no patient or user harm associated with this event.This issue was discovered outside clinical use.The philips field service engineer replaced the display articulation arm to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
Philips previously reported an issue with system articulation arm being broken.An investigation was completed and determined the cause of the failure was related to the bushing component.The display articulation arm was replaced to resolve the customer¿s immediate concerns.The system was returned to service with no further similar events.